# SDR QXEA0101223

- Difficulty date: July 17, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 4,796 hours, 6,712 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Flange
- Condition: Scratched
- Location: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-LEFT HAND STABILIZER FORWARD SPAR UPPER FLANGE HAS TOOL SCRATCH NEAR RIB 8, STATION YH77.500. REPAIRED IAW DHC-8 RD8-55-626.
